U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

I am taking glucophage for my diabetes and at same time also taking lipitor (atorvastatin) for my cholesterol. is this okay?

1 doctor answer3 doctors weighed in
Dr. Jay Bradley
LASIK Surgery 18 years experience
Yes: This is a common medication combination due to incidence of dm/hypercholesterolemia.
Dr. Dan Fisher
Dr. Dan Fisher commented
Internal Medicine 27 years experience
Atorvastatin is the generic equivalent of Lipitor.
Jan 15, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 25, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.